# SDR 7EXA20131105001

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N302MB
- Make and model: Cessna S550
- Aircraft serial: S5500097
- Aircraft time: 10,566 hours, 8,149 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

DURING CRUISE,  CABIN RATE OF CLIMB INDICATED THE CABIN CLIMBING AT A RATE OF 6,000 FT A MIN.
